Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Joyal, André; Street, Ross
Pullbacks equivalent to pseudopullbacks. Cahiers de Topologie et Géométrie Différentielle Catégoriques, 34 no. 2 (1993), p. 153-156
Full text djvu | pdf | Reviews MR 1223657 | Zbl 0780.18004

stable URL: http://www.numdam.org/item?id=CTGDC_1993__34_2_153_0

Bibliography

[1] E.H. Spanier, Algebraic Topology (McGraw-Hill, 1966).  MR 210112 |  Zbl 0145.43303
[2] R.H. Street, Fibrations in bicategories, Cahiers topologie et géométrie différentielle 21 (1980) 111-160; 28 (1987) 53-56.
Numdam |  MR 574662 |  Zbl 0436.18005
Copyright Cellule MathDoc 2014 | Credit | Site Map